# SDR MASA2011102063883

- Difficulty date: October 19, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 23,258 hours, 16,225 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG OVERHEAT WARNING IN FLT.  REMOVED AND REPLACED RT MLG WW OVERHEAT LOOP.
